# SDR AWXA200100548

- Difficulty date: September 8, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N2506
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - "C" - CRACK FOUND IN INTERCOSTAL ON AFT SIDE OF FLOOR BEAM AT BS 1320, RBL 45.5, .5" LONG. MAINTENANCE REMOVED DAMAGED INTERCOSTAL, FABRICATED REPLACEMENT PART AND INSTALLED IAW B757 SRM 51-20-02, 51-40-02, PG 1 AND BOEING DWG #140N2506.
